A 46-year-old member asked:
Disclaimer

hydro-cortizone, does cause problems with fungal infections.?

1 doctor answer
Dr. Jerome Litt
70 years experience Dermatology
HYDROCORTISONE: Hydrocortisone creams sometimes makes fungal infections worse. If you are sure it's a fungal infection (how do you know?), then an otc cream like lotrimin (clotrimazole) or Monistat applied twice daily might help. Also no soaps; use gentle cleansers like cetaphil or neutrogena. If no better in a few days, see a dermatologist. Best luck!
Answered on Jan 14, 2019
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Unlikely: Anything is possible, but use of a topical steroid under these circumstances would appear to have benefits that far outweigh the potential risks.
A 19-year-old male asked:
Dr. Daniel Cabot
21 years experience Family Medicine
Yes: Hydrocortisone stunts your skins immune response that causes the redness. For this reason the hc might make the jock itch look improved at first. But ... Read More
2
2 thanks
A 17-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Wrong forum: You posted your question on our free, public, global, informational forum... where diagnoses, medical advice, or medical care are not given. This is n ... Read More
A 23-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Whoa: That’s not how you treat fungal infections even if the diagnosis is correct. Get with a dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month